# SDR ASAA2020022403253

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 45,360 hours, 13,527 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE J9 AND J10 HARNESSES SHOW SIGNS OF CONTACT DAMAGE. GROUNDED - YES. REPLACED #2 ENGINE J9 AND J10 HARNESSES REF B737-800 AMM 73-21-06. ACCOMPLISHED FADEC SYS TEST REF B737-800 AMM 73-21-00 PARA 5.D(1) AND (3)(A)-(C), (E). ACCOMPLISHED ACTUATORS TEST IAW AMM 71-00-00-700-807-F00, NO FAULTS.
